# SDR YENA2024041600602

- Difficulty date: April 11, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 045
- Aircraft time: 44,469 hours, 29,251 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: AFTER WING LEADING EDGE SKIN REMOVAL, FOUND CRACK ON RIB 22 AT LH WING; REF. TOMX W/O N249JB/2525/E190/BRIDGE N/R 00143 - RIB 22 AT LH WING WAS REPAIRED PER EMB190 ETI-190-24-078 REV.1, ETD 2024-190-008271 AND EC E24-403-01.
